# SDR CHQA20130222061

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 30,288 hours, 24,805 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,403 hours, 19,360 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Part number: M24308213
- Condition: Corroded
- Location: Thrust Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON TAKEOFF THEY SELECTED THE CLIMB THRUST RATING AND THE MODE AUTOMATICALLY REVERTED TO T/O THRUST MODE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED CORROSION FROM THE PINS ON RESISTOR MODULES A7055 AND A7056.  ALL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
